# SDR UHLA2011123000456

- Difficulty date: December 30, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 7,245 hours, 5,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STUCK ON.  RESET EMERGENCY LIGHT POWER UNIT AND CHARGED BATTERIES IAW AMM 33-50-01.  MESSAGE CLEARED, LIGHTS OFF.
